Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Mar 31, 2021, 2:03 PM CDT for Forrest County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2021, 2:03 PM CDT (19:03 UTC)
- Expired
- Mar 31, 2021, 2:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Jackson, MS
County Forrest County, MS
The radar
The Mobile radar (KMOB), 120 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
924 WWUS84 KJAN 311903 SPSJAN Special Weather Statement National Weather Service Jackson MS 203 PM CDT Wed Mar 31 2021 MSZ073-074-311930- Lamar MS-Forrest MS- 203 PM CDT Wed Mar 31 2021 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FORREST AND SOUTHEASTERN LAMAR COUNTIES UNTIL 230 PM CDT... At 203 PM CDT, Meteorologists were tracking a strong thunderstorm over Purvis, or 10 miles south of West Hattiesburg, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Rock Hill around 215 PM CDT. Mclaurin around 225 PM CDT. Brooklyn around 230 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A Severe Thunderstorm Watch remains in effect until 500 PM CDT for southeastern Mississippi. LAT...LON 3109 8955 3127 8943 3128 8915 3103 8915 TIME...MOT...LOC 1903Z 274DEG 31KT 3117 8942 $$ TW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Mar 31, 12:29 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Mar 31, 12:29 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1229 PM CDT Wed Mar 31 2021
...SEVERE STORMS POSSIBLE TODAY...
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion:
A cold front moving south has generated TSRA and MVRF/IFR
cigs/vsbys across the area today. For GLH/GWO, clearing is
occuring and that clearing will progress southward this evening to
all sites with MVFR/VFR cigs/vsbys through the evening and
predominately VFR by 02z. A nw wind sustained around 20kts with
gusts to 35Kts is expected behind the front. Winds will diminish
some overnight, but may gust 20-25 kt out of the north 14-18z
Thur. /86/
&&
.DISCUSSION...
The forecast remains on track with a cold front moving south
generating occasionally stronger storms. A few severe storms will
remain possible through today into the afternoon along and south
of the boundary where isolated marginally severe gusts and hail
will be the primary threats. A tornado can not be ruled out, but
so far this morning the front has readily undercut intensifying
cells and will likely continue to significantly limit any tornado
potential. Highs north of I-20 have likely been reached for most
and temperatures will likely fall through the remainder of the
day. Temperatures may reach to near 80 in far southeast
Mississippi but elsewhere will range from the upper 50s north to
mid 70s south for daytime highs. /86/
Prior discussion below:
Today and tonight: well, it appears March will go out like a lion
for the ArkLaMiss as our warm and humid conditions early this
morning will get knocked down by a strong cold front by evening.
Severe storms will be possible ahead of the cold front followed by
strong gusty winds and colder temperatures in its wake. Early
morning surface analysis had this cold front just to the northwest
of Bolivar county. Temperatures across our CWA last hour were still
running in the upper 60s to lower 70s with dew points in the upper
60s. The 00Z Wed JAN sounding had a PWAT of 1.67in and PWATs will
surge above an inch and three quarters today ahead of the cold
front. Local radars already showed a few storms along and just ahead
of the cold front. Additional storms will continue to develop along
cold front this morning as it drops into our CWA. A few of the
storms along the cold front this morning may become strong to severe
and produce damaging wind gusts and small hail but the most likely
time for severe storm development will come later with daytime
heating. Models are in good agreement that the cold front will be
near a Bastrop, Louisiana to Columbus, Mississippi line by 7am then
near a De Kalb to Jackson to Natchez line by noon and be southeast
of our CWA by late afternoon. The potential for severe storms will
end with the passage of the cold front. Isolated severe storms will
be possible over most of our CWA but our southeast will see the
greatest potential for severe storms capable of damaging winds,
quarter sized hail and a brief tornado or two this afternoon. In
addition locally heavy downpours will also be possible with the
strongest storms. In the wake of the cold front north winds with
gusts of 35 to 45 mph will be possible, especially in the west where
a Wind Advisory has been issued for this afternoon. The highs for
today have likely already occurred for the northern half of the area
as temperatures are expected to drop into the 50s behind the cold
front. By sunset most of the CWA will be in the 40s and lows tonight
will range from the mid 30s north to near 40F south. /22/
Thursday through next Tuesday...Strong cold advection in the front's
wake will bring a chill back to the air beginning Thursday morning
and continuing into Friday morning. Friday morning will be the
cooler of the two as lows range from the upper 20s to middle 30s.
Some early morning patchy frost can be anticipated over a good
portion of the area. but moreso over Northeast Mississippi where
widespread front is expected, as lows fall into the upper 20s for at
least a couple of hours early Friday. Cool breezy conditions are
expected on Friday afternoon, as highs struggle to climb out of the
50s.
Throughout the remainder of the forecast period, conditions
currently look to remain quiet. A couple of weak disturbances
traversing the region during the Easter weekend, only look to bring
some increased clouds to the CWA. Despite the cooler temperatures
early, conditions will steadily moderate up each day, with highs
forecast to hover around the 80 degree mark come the start of work
week and lows back up into the low and middle 50s. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 71 37 58 33 / 96 4 0 0
Meridian 73 37 56 30 / 98 10 0 0
Vicksburg 70 37 58 32 / 92 3 0 0
Hattiesburg 79 39 60 33 / 96 20 0 0
Natchez 72 39 59 34 / 96 4 0 0
Greenville 58 36 55 32 / 92 2 0 0
Greenwood 63 36 55 29 / 96 2 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 8 PM CDT this evening for MSZ018-019-025>028-
034>036-040>043-047>049-053-054-059>062.
LA...Wind Advisory until 8 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Wind Advisory until 8 PM CDT this evening for ARZ074-075.
&&
LPHazardous weather outlook, Mar 31, 6:10 AM CDT, 7 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 610 AM CDT Wed Mar 31 2021 ARZ074-LAZ007-MSZ026-011115- Ashley-Morehouse-Grenada- 610 AM CDT Wed Mar 31 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and north central Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph this afternoon. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Low temperatures below freezing for a few hours will lead to widespread frost over much of the area Thursday night into Friday morning. This will pose a significant threat to tender vegetation now that the growing season has begun. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. ARZ075-MSZ018-019-025-034-011115- Chicot-Bolivar-Sunflower-Leflore-Washington- 610 AM CDT Wed Mar 31 2021 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts 35- 40 mph. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Low temperatures below freezing for a few hours will lead to widespread frost over much of the area Thursday night into Friday morning. This will pose a significant threat to tender vegetation now that the growing season has begun. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ015-MSZ027>033-036>039-043>046-048>050-054-061-062-011115- Richland-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Holmes-Attala-Winston-Noxubee-Madison MS-Leake-Neshoba- Kemper-Hinds-Rankin-Scott-Copiah-Franklin MS-Lincoln- 610 AM CDT Wed Mar 31 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph this afternoon. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Low temperatures below freezing for a few hours will lead to widespread frost over much of the area Thursday night into Friday morning. This will pose a significant threat to tender vegetation now that the growing season has begun. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ008-009-016-023>026-MSZ035-040>042-047-053-059-060-011115- West Carroll-East Carroll-Madison LA-Franklin LA-Catahoula-Tensas- Concordia-Humphreys-Issaquena-Sharkey-Yazoo-Warren-Claiborne- Jefferson-Adams- 610 AM CDT Wed Mar 31 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging winds to 60 mph and hail to the size of quarters. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts 35- 40 mph. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Low temperatures below freezing for a few hours will lead to widespread frost over much of the area Thursday night into Friday morning. This will pose a significant threat to tender vegetation now that the growing season has begun. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ051-052-055>058-063>066-072>074-011115- Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 610 AM CDT Wed Mar 31 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Today Severe thunderstorms are possible. Some thunderstorms could produce damaging winds to 70 mph and hail to the size of quarters and a brief tornado or two. (https://www.weather.gov/images/jan/graphicast/1.png) Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph this afternoon. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Low temperatures below freezing for a few hours will lead to widespread frost over much of the area Thursday night into Friday morning. This will pose a significant threat to tender vegetation now that the growing season has begun. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 20 && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Mar 31, 12:31 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
1231 PM CDT Wed Mar 31 2021
MSZ058-311815-
Clarke MS-
1231 PM CDT Wed Mar 31 2021
...A STRONG THUNDERSTORM WILL AFFECT CLARKE COUNTY UNTIL 115 PM
CDT...
At 1231 PM CDT, Meteorologists were tracking a strong thunderstorm
near Barnett, or 14 miles west of Quitman, moving east at 50 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Barnett around 1235 PM CDT.
Goodwater around 1240 PM CDT.
Quitman and De Soto around 1250 PM CDT.
Crandall around 100 PM CDT.
Other locations impacted by this storm include Pachuta and Shubuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
east central Mississippi.
LAT...LON 3190 8847 3189 8848 3185 8864 3183 8876
3183 8891 3219 8891 3219 8844
TIME...MOT...LOC 1731Z 274DEG 43KT 3200 8896
TWLocal storm report, Mar 31, 12:32 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1232 PM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM TSTM WND DMG 5 SSW MIZE 31.80N 89.59W
03/31/2021 SMITH MS EMERGENCY MNGR
TREE DOWN ACROSS SCR 45.
&&
CESpecial weather statement, Mar 31, 1:14 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
114 PM CDT Wed Mar 31 2021
MSZ066-311845-
Jones MS-
114 PM CDT Wed Mar 31 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JONES COUNTY UNTIL 145
PM CDT...
At 114 PM CDT, Meteorologists were tracking a strong thunderstorm
near Tuckers Crossing, or 7 miles east of Ellisville, moving east at
35 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Ovett around 120 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Mississippi.
LAT...LON 3148 8936 3170 8894 3143 8894 3143 8937
3144 8937
TIME...MOT...LOC 1814Z 280DEG 31KT 3157 8909
TWLocal storm report, Mar 31, 1:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
155 PM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG 2 NE CALHOUN 31.72N 89.18W
03/31/2021 JONES MS PUBLIC
SOCIAL MEDIA REPORT OF TREES DOWN ALONG
SERVICE RD.
&&
TWLocal storm report, Mar 31, 1:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
158 PM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL SANDERSVILLE 31.78N 89.04W
03/31/2021 E1.00 INCH JONES MS PUBLIC
MULTIPLE SOCIAL MEDIA REPORTS OF HAIL IN
SANDERSVILLE WITH SIZES RANGING FROM DIMES
TO QUARTERS.
&&
TWSpecial weather statement, Mar 31, 2:03 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Jackson MS 203 PM CDT Wed Mar 31 2021 MSZ073-074-311930- Lamar MS-Forrest MS- 203 PM CDT Wed Mar 31 2021 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FORREST AND SOUTHEASTERN LAMAR COUNTIES UNTIL 230 PM CDT... At 203 PM CDT, Meteorologists were tracking a strong thunderstorm over Purvis, or 10 miles south of West Hattiesburg, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Rock Hill around 215 PM CDT. Mclaurin around 225 PM CDT. Brooklyn around 230 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A Severe Thunderstorm Watch remains in effect until 500 PM CDT for southeastern Mississippi. LAT...LON 3109 8955 3127 8943 3128 8915 3103 8915 TIME...MOT...LOC 1903Z 274DEG 31KT 3117 8942 TW
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:16 PM CDT | Tornado Warning | JAN | Issaquena | 47 min |
| Mar 30, 7:30 PM CDT | Special Weather Statement | JAN | Simpson | 45 min |
| Mar 30, 7:47 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 33 min |
| Mar 30, 7:50 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 55 min |
| Mar 30, 9:07 PM CDT | Special Weather Statement | JAN | Humphreys | 38 min |
| Mar 30, 9:20 PM CDT | Special Weather Statement | JAN | Oktibbeha | 40 min |
| Mar 30, 9:57 PM CDT | Special Weather Statement | JAN | Carroll | 48 min |
| Mar 30, 10:58 PM CDT | Special Weather Statement | JAN | Montgomery | 62 min |
| Mar 30, 11:06 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 39 min |
| Mar 31, 2:57 AM CDT | Wind Advisory | JAN | Adams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 16 more | 17 hr |
| Mar 31, 3:12 AM CDT | Special Weather Statement | JAN | Coahoma | 18 min |
| Mar 31, 3:48 AM CDT | Special Weather Statement | JAN | Bolivar | 42 min |
| Mar 31, 4:06 AM CDT | Special Weather Statement | JAN | Bolivar | 24 min |
| Mar 31, 4:09 AM CDT | Special Weather Statement | JAN | Sunflower | 36 min |
| Mar 31, 4:32 AM CDT | Special Weather Statement | JAN | Sunflower | 28 min |
| Mar 31, 4:45 AM CDT | Special Weather Statement | JAN | Sunflower | 30 min |
| Mar 31, 4:46 AM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Mar 31, 7:14 AM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Mar 31, 7:18 AM CDT | Special Weather Statement | JAN | Yazoo | 27 min |
| Mar 31, 7:43 AM CDT | Special Weather Statement | JAN | Attala | 47 min |
| Mar 31, 8:10 AM CDT | Special Weather Statement | JAN | Madison | 35 min |
| Mar 31, 8:27 AM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Mar 31, 8:39 AM CDT | Special Weather Statement | JAN | Leake, Neshoba | 51 min |
| Mar 31, 9:12 AM CDT | River Flood Warning | JAN | Clay | 4 days |
| Mar 31, 9:40 AM CDT | Special Weather Statement | JAN | Kemper | 50 min |
| Mar 31, 10:34 AM CDT | Special Weather Statement | JAN | Madison | 26 min |
| Mar 31, 10:34 AM CDT | Special Weather Statement | JAN | Kemper | 41 min |
| Mar 31, 10:35 AM CDT | Special Weather Statement | JAN | Newton, Scott | 40 min |
| Mar 31, 10:40 AM CDT | River Flood Warning | JAN | Jones | 22 hr |
| Mar 31, 10:41 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 49 hr |
| Mar 31, 10:49 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 26 min |
| Mar 31, 10:55 AM CDT | Special Weather Statement | JAN | Scott | 50 min |
| Mar 31, 11:00 AM CDT | Special Weather Statement | JAN | Lauderdale | 60 min |
| Mar 31, 11:11 AM CDT | Special Weather Statement | JAN | Rankin, Simpson | 64 min |
| Mar 31, 11:15 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 30 min |
| Mar 31, 11:29 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 61 min |
| Mar 31, 11:33 AM CDT | Special Weather Statement | JAN | Smith | 42 min |
| Mar 31, 12:02 PM CDT | Special Weather Statement | JAN | Jasper | 43 min |
| Mar 31, 12:13 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 47 min |
| Mar 31, 12:31 PM CDT | Special Weather Statement | JAN | Clarke | 44 min |
| Mar 31, 12:57 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 22 min |
| Mar 31, 1:14 PM CDT | Special Weather Statement | JAN | Jones | 31 min |
| Mar 31, 2:26 PM CDT | Freeze Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clarke, Clay and 15 more | 20 hr |
| Mar 30, 7:00 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 60 min |
| Mar 30, 9:16 PM CDT | Tornado Warning | JAN | Morehouse | 44 min |
| Mar 31, 7:48 AM CDT | Special Weather Statement | JAN | West Carroll | 27 min |
| Mar 30, 10:04 PM CDT | Special Weather Statement | JAN | Ashley | 41 min |
| Mar 31, 3:34 AM CDT | Special Weather Statement | JAN | Chicot | 26 min |
| Mar 31, 4:03 AM CDT | Special Weather Statement | JAN | Chicot | 57 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.